MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC 3.5MM TRANSVERSE SCREWS

TREACE MEDICAL CONCEPTS, INC 3.5MM TRANSVERSE SCREWS
Model Number SK19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2023 all hardware was removed in a revision surgery on (b)(6) 2023.According to the surgeon, clinical setting factors during the initial bunion surgery resulted in an inability to achieve appropriate correction.The surgeon and anesthesiologist disagreed with regards to tourniquet time.The surgeon felt rushed and had to perform part of the surgery "wet" (while the tourniquet was down), which she believes prevented her from achieving an appropriate correction.However, the revision surgery was performed and an ideal correction was achieved.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Based on the available information, the most likely cause of what was reported is operator technique.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.The company will supplement this mdr as necessary and appropriate.Additional tmc devices explanted in the same revision surgery were reported in mdr 3011623994-2023-00256 and mdr 3011623994-2023-00257.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2023 all hardware was removed in a revision surgery on (b)(6) 2023.According to the surgeon, clinical setting factors during the initial bunion surgery resulted in an inability to achieve appropriate correction.

Brand Name
3.5MM TRANSVERSE SCREWS
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key17878503
Report Number3011623994-2023-00258
Device Sequence Number7695195
Product Code HWE
UDI-Device Identifier00853114006075
UDI-Public00853114006075
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2025
Device Model NumberSK19
Device Lot Number40538
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Initial Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale